# SDR QXEA9600382

- Difficulty date: September 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N450US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11101
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Frame 6805
- Part time: 37,114 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FRAME CLIP CRACKED AT FRAME 6805 AND STRINGERS 6, 5, 3, AND 74.  CRACKS NOTED DURING C-CHECK (NR 250-176-177-178-179).  CRACKED REPAIRED I/A/W SRM 530213.  AIRCRAFT RETURNED TO SERVICE.
